# SDR ASAA1048676

- Difficulty date: December 26, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 40,892 hours, 22,701 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655514
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B6 867 FRAME CRACKED BETWEEN STR 8L AND STR 9L.  REPAIRED FRAME IAW ASA EA AD20062609 400 53 108 REV NEW DATED 21DEC10.
